Bulletin of the American Mathematical Society

Isometric flows on Hilbert space

P. Masani

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 624-632.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524938

Mathematical Reviews number (MathSciNet)
MR0145356

Zentralblatt MATH identifier
0117.34203

Citation

Masani, P. Isometric flows on Hilbert space. Bull. Amer. Math. Soc. 68 (1962), no. 6, 624--632. https://projecteuclid.org/euclid.bams/1183524938


Export citation

References

  • 1. J. L. B. Cooper, One parameter semi-groups of isometric operators in Hilbert space, Ann. of Math. 48 (1947), 827-842.
  • 2. J. L. Doob, Stochastic processes, Wiley, New York, 1953.
  • 3. N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • 4. P. R. Halmos, Shifts of Hilbert spaces, Crelle's Journal 208 (1961), 102-112.
  • 5. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957.
  • 6. P. Masani, Shift invariant spaces and prediction theory, Acta Math. 107 (1962), 275-290.
  • 7. M. A. Naimark and S. V. Fomin, Continuous direct sums of Hilbert spaces and some of their applications, Amer. Math. Soc. Transl. (2) 5 (1957), 35-65.
  • 8. G. Sansome, Orthogonal polynomials, Amer. Math. Soc., New York, 1959.
  • 9. M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc., New York, 1932.
  • 10. N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes. I, Acta Math. 98 (1957), 111-150.